# SDR DL75K031120

- Difficulty date: December 21, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N6704Z
- Make and model: Boeing 757232
- Aircraft serial: 30396
- Aircraft time: 11,926 hours, 5,479 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Pin
- Condition: Broken
- Location: Power Supply
- Component: Power Supply, BPS73
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND EMERGENCY EXIT LIGHT ABOVE EMERGENCY EXIT DOOR AT 16A INOP.  FOUND PIN BROKEN ON POWER SUPPLY.  REMOVED AND REPLACED SAME, OPS OK.
